Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 23, NWS Corpus Christi, TX

March 1, 2021

NWS Corpus Christi, TX issued this small craft advisory at Mar 1, 2021, 2:49 AM CST. It took effect at Mar 1, 2021, 10:16 AM CST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2021, 2:49 AM CST (08:49 UTC)
In effect from
Mar 1, 2021, 10:16 AM CST
Expired
Mar 2, 2021, 6:00 PM CST
In force
32 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

333 
WHUS74 KCRP 010849
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
249 AM CST Mon Mar 1 2021

GMZ230-235-012115-
/O.CON.KCRP.MF.Y.0014.000000T0000Z-210301T1800Z/
/O.NEW.KCRP.SC.Y.0023.210301T2100Z-210302T1500Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
249 AM CST Mon Mar 1 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM CST TUESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to one mile or less. For the Small Craft Advisory,
  winds shifting to the north and increasing to around 20 knots 
  with gusts up to 30 knots and choppy waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...For the Dense Fog Advisory, until noon CST today. For 
  the Small Craft Advisory, from 3 PM this afternoon to 9 AM CST 
  Tuesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels. Low visibility 
  will make navigation difficult.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ250-255-012115-
/O.CON.KCRP.MF.Y.0014.000000T0000Z-210301T1800Z/
/O.NEW.KCRP.SC.Y.0023.210301T2100Z-210303T0000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
249 AM CST Mon Mar 1 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM CST TUESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to one mile or less. For the Small Craft Advisory,
  winds shifting to the north and increasing to 20 to 25 knots 
  with a few gusts up to 35 knots and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM and Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...For the Dense Fog Advisory, until noon CST today. For 
  the Small Craft Advisory, from 3 PM this afternoon to 6 PM CST 
  Tuesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels. Low visibility 
  will make navigation difficult.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ270-275-012115-
/O.NEW.KCRP.SC.Y.0023.210301T2100Z-210303T0000Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
249 AM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM CST TUESDAY...

* WHAT...Winds shifting to the north and increasing to 20 to 25 
  knots with a few gusts up to 35 knots and seas 7 to 10 feet 
  expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 3 PM this afternoon to 6 PM CST Tuesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TE
5 follow-up statements
161 
WHUS74 KCRP 011616 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
1016 AM CST Mon Mar 1 2021

GMZ230-235-020030-
/O.CAN.KCRP.MF.Y.0014.000000T0000Z-210301T1800Z/
/O.EXT.KCRP.SC.Y.0023.210301T1616Z-210302T1500Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
1016 AM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST TUESDAY...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...For the Dense Fog Advisory, visibilities have improved in
  response to a cold front. For the Small Craft Advisory, winds
  shifting to the north and increasing to 20 to 25 knots with 
  gusts up to 30 knots and choppy waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 9 AM CST Tuesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels. Low visibility 
  will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-020030-
/O.CAN.KCRP.MF.Y.0014.000000T0000Z-210301T1800Z/
/O.EXT.KCRP.SC.Y.0023.210301T1616Z-210303T0000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
1016 AM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...For the Dense Fog Advisory, visibilities have improved in
  response to a cold front. For the Small Craft Advisory, winds
  shifting to the north and increasing to 20 to 25 knots with a
  few gusts to near gale force and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Coastal waters from Baffin Bay to Port 
  Aransas out 20 NM.

* WHEN...Until 6 PM CST Tuesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels. Low visibility 
  will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-020030-
/O.EXT.KCRP.SC.Y.0023.210301T1800Z-210303T0000Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1016 AM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY...

* WHAT...Winds shifting to the north and increasing to 20 to 25
  knots with a few gusts to near gale force and seas 7 to 10 feet
  expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...Until 6 PM CST Tuesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
563 
WHUS74 KCRP 012138
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
338 PM CST Mon Mar 1 2021

GMZ250-255-270-275-020545-
/O.CON.KCRP.SC.Y.0023.000000T0000Z-210303T0000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
338 PM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY...

* WHAT...North wind 20 to 25 knots with gusts to near gale force
  and seas 6 to 8 feet with occasional seas up to 10 feet 
  expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...Until 6 PM CST Tuesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-020545-
/O.CON.KCRP.SC.Y.0023.000000T0000Z-210302T1500Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
338 PM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...North wind 20 to 25 knots with gusts to 30 knots and bay
  waters choppy to rough expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 9 AM CST Tuesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels. Low visibility 
  will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
104 
WHUS74 KCRP 020323
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
923 PM CST Mon Mar 1 2021

GMZ250-255-270-275-021130-
/O.CON.KCRP.SC.Y.0023.000000T0000Z-210303T0000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
923 PM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY...

* WHAT...North wind 20 to 30 knots with occasional gusts to gale 
  force and seas 6 to 8 feet with occasional seas up to 10 feet 
  expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...Until 6 PM CST Tuesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-021130-
/O.CON.KCRP.SC.Y.0023.000000T0000Z-210302T1500Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
923 PM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...North wind 20 to 25 knots with gusts around 30 knots and
  bay waters choppy to rough expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 9 AM CST Tuesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels. Low visibility 
  will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

EMF
705 
WHUS74 KCRP 020907 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
307 AM CST Tue Mar 2 2021

GMZ250-255-021500-
/O.EXT.KCRP.SC.Y.0023.000000T0000Z-210302T1800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
307 AM CST Tue Mar 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WHAT...North winds around 20 knots with gusts to 30 knots.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Coastal waters from Baffin Bay to Port 
  Aransas out 20 NM.

* WHEN...Until noon CST today.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-021500-
/O.CON.KCRP.SC.Y.0023.000000T0000Z-210303T0000Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
307 AM CST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...North winds 20 to 25 knots with gusts to 30 knots and 
  seas up to 8 feet.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-021500-
/O.CON.KCRP.SC.Y.0023.000000T0000Z-210302T1500Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
307 AM CST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...North winds around 20 knots and choppy waters.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
692 
WHUS74 KCRP 021356
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
756 AM CST Tue Mar 2 2021

GMZ270-275-030000-
/O.CON.KCRP.SC.Y.0023.000000T0000Z-210303T0000Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
756 AM CST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...North winds 20 to 25 knots with gusts to 30 knots and 
  seas up to 8 feet.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM and Waters from Baffin Bay to Port Aransas 
  from 20 to 60 NM.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-021500-
/O.CON.KCRP.SC.Y.0023.000000T0000Z-210302T1500Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
756 AM CST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...North winds around 20 knots and choppy to occasionally
  rough seas.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-021800-
/O.CON.KCRP.SC.Y.0023.000000T0000Z-210302T1800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
756 AM CST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...North winds around 20 knots with gusts to 30 knots.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM and Coastal waters from Baffin Bay to Port 
  Aransas out 20 NM.

* WHEN...Until noon CST today.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 10:52 PM CST, 3 hours 57 minutes earlier.

Area forecast discussion, Feb 28, 10:52 PM CST, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1052 PM CST Sun Feb 28 2021

.AVIATION...

A mixed bag of LIFR to VFR conditions to start this TAF forecast.
LRD and COT have remained VFR longer than was initially thought
and with model guidance seeming to slow the front down slightly,
will continue the forecast with MVFR ceilings by early Monday
morning. There is still potential for some IFR ceilings for these
sites, but confidence is low. CRP ceilings have managed to remain
MVFR for some time but with showers expected to develop, ceilings
should reduce to IFR. These are likely to be reduced to LIFR near
daybreak. ALI and VCT have already dropped to IFR ceilings and we
do not expect much improvement these sites any time tonight. They
could experience brief periods of LIFR ceilings through the night
and into Monday morning. A wind shift to the north with showers
and perhaps an isolated thunderstorm will be possible with the
frontal passage late tonight through tomorrow. Areas across the
north and along the coast could begin to see some isolated showers
within the next hour. MVFR visibility is expected in and around
areas of precipitation. Showers will move southeast through the
area, moving offshore 04Z Tuesday. Ceilings will gradually lift
behind the front, resulting in MVFR to VFR conditions for all
sites.

&&

.PREV DISCUSSION... /Issued 537 PM CST Sun Feb 28 2021/

AVIATION...

MVFR to IFR ceilings persist across the Coastal Plains and points
to the east, with VFR conditions over the Brush Country and Rio
Grande Plains. Expect all sites will experience lowered ceilings
tonight as a cold front approaches from the north. Coastal sites
and the Victoria Crossroads could experience some fog tonight as
the sea fog rolls onshore. Showers and the occasional
thunderstorms will begin to develop tonight ahead of the cold
front, reducing visibility and ceilings to IFR/LIFR across the
area. Conditions will likely remain IFR Monday as the cold front
passes, with the exception of COT where colder, drier air may
filter in near the end of the TAF period.

PREV DISCUSSION... /Issued 350 PM CST Sun Feb 28 2021/

SHORT TERM (Tonight through Monday Night)...

Satellite imagery shows the mid to upper level low forming over
eastern Arizona this afternoon. Models are in agreement with the
upper low becoming cutoff and slowly moving across New Mexico
Monday and then through the Texas Panhandle into Oklahoma Monday
night. A short wave trough over northern Mexico tonight will
move into south-central Texas on Monday.

The cold front over north-central Texas this afternoon will
move southward and reach the northern Brush Country by 08Z and
be near Bloomington-Mathis-Bruni line by 12Z Monday. Increasing
lift associated with the front and the short wave trough passing
by to the north will lead to an increase in convection late
tonight. The cold front will be through the area by 16Z Monday and
through the coastal waters by late afternoon. Expect the high
temperatures will occur early in the day with readings falling
through the day except for a brief warm up late over the western
counties. Scattered showers will continue behind the cold front
through the day with rain chances decreasing over the western
Brush Country by late afternoon. There is enough elevated
instability to warrant mentioning a slight chance of thunderstorms
late tonight into Monday.

Rain chances will continue to decrease from west to east Monday
evening with drier air moving into the western counties overnight.
Breezy conditions will occur along the coast as high pressure
builds into the region. Lows will fall to below normal levels
with reading in the mid to upper 40s Monday night.

LONG TERM (Tuesday through Sunday)...

Isolated showers will diminish over the coastal counties Tuesday
morning as an upper level ridge builds in over the region. Max
temperatures are expected to be in the 60s on Tuesday as cold air
continues to advect into the area behind the front. Surface high
pressure will loom over the eastern portion of the state, before
continuing an eastward progression Friday . Moisture returns to
the area as this surface high pressure positions itself to our
east and onshore flow brings in warm moist air through the end of
the work week. Temperatures will be slightly warmer on Wednesday,
with highs in the mid 60s to mid 70s. The warming trend will
continue into Thursday with highs in the low 70s to near 80s. A
slight chance of precipitation returns late Friday ahead of
another cold front that will push through the area early Saturday.
The highest chance of precipitation is anticipated to be near the
coast and into the Victoria Crossroads where PWAT values are
greatest. Expect temperatures to cool slightly behind the front,
leaving highs in the upper 60s to mid 70s through the weekend.

MARINE...

Dense fog will cover the bays and near shore waters from late
this afternoon through Monday morning. A weak to moderate onshore
flow this evening will become weak later tonight as a cold front
moves into south Texas. The front will move into the Gulf waters
Monday morning and clear out the dense fog by the afternoon.
Scattered showers and isolated thunderstorms will be possible
Monday ahead and along the cold front. Small Craft advisory
conditions are expected from late Monday afternoon through
Tuesday across the offshore waters as northerly flow becomes
strong in the wake of the cold front.

Small Craft advisory conditions will continue through Tuesday
morning across the offshore waters as northerly flow strengthens
to moderate to strong levels in the wake of the cold front.
Scattered showers will decrease from west to east Tuesday and
offshore flow will weaken through Tuesday afternoon and evening. A
weak to moderate northeast flow Wednesday morning will become
easterly in the evening as the high pressure ridge moves to the
east. A weak to moderate onshore flow and isolated showers are
expected Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    67  68  49  63  45  /  40  60  40  20   0
Victoria          59  60  46  61  40  /  70  70  50  20   0
Laredo            61  63  47  66  46  /  40  60  10  10   0
Alice             64  66  47  64  42  /  50  60  20  10   0
Rockport          64  65  48  62  46  /  40  60  50  20   0
Cotulla           56  57  46  67  44  /  50  50  10  10   0
Kingsville        67  68  48  63  43  /  30  60  30  10   0
Navy Corpus       66  66  48  61  50  /  30  60  40  20   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Dense Fog Advisory until noon CST Monday For the following
     zones: Bays and Waterways from Baffin Bay to Port Aransas...
     Bays and Waterways from Port Aransas to Port O'Connor...
     Coastal waters from Baffin Bay to Port Aransas out 20 NM...
     Coastal waters from Port Aransas to Matagorda Ship Channel
     out 20 NM.

&&

LS/77...AVIATION
Hazardous weather outlook, Feb 28, 3:51 PM CST, 10 hours 58 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Corpus Christi TX
351 PM CST Sun Feb 28 2021

TXZ229>234-239>247-342>347-442-443-447-011000-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
351 PM CST Sun Feb 28 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Tonight

Isolated thunderstorms are possible late tonight.

Areas of dense fog will be possible for the coastal counties
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated thunderstorms are possible Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-011000-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
351 PM CST Sun Feb 28 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Tonight

Dense Fog Advisory is in effect for the bays and nearshore waters
through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dense Fog Advisory is in effect for the bays and near shore waters
Monday morning.

Isolated thunderstorms will be possible Monday.

Small Craft Advisory conditions are possible late Monday afternoon
through Tuesday morning.

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.